# SDR HEEA0011992

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 741C000005
- Condition: Failed
- Location: T/R
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

T/R ACTUATOR KICKS IN CRUISE (CHATTERS).
